Approximate Fixed Point Results for Rational-type Contraction Mappings
In the paper [Tijs, S., Torre, A. and Branzei, P.: Approximate fixed point theorems, Libertas Mathematica, 23(2003); 35 39(2003)], the authors studied some fixed point theorems by considering weakening of the conditions in the fixed point theorems of Brouwer, Kakutani and Banach which still guarantee the existence of approximate fixed points. Also, in the paper [Berinde, M.: Approximate fixed point theorems, Studia Univ. BABES-BOLYAL, MATHEMATICA, Volume L1, Number 1; pp: 11 23(2006):], the author gave some qualitative and quantitative approximate fixed point results on metric spaces by introducing two Lemmas, and
using some contactive-type operators used by Tijs etal:. The aim of this paper is to establish qualitative and quantitative approximate fixed point results
involving rational-type contraction mappings in metric spaces (not necessarily complete). Our results are extensions of several others in the literature. Some examples are provided to illustrate our results.
Copyright (c) 2021 Kamiludeen Rotimi Tijani, Saheed Adewale Olayemi
This work is licensed under a Creative Commons Attribution 4.0 International License.
This is an Open Access article distributed under the terms of the Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, adaptation, and reproduction in any medium, provided that the original work is properly cited.